Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Granule in throat, taking Omeprazole. How should I approach this?

granule on right side of throat . ENT stuck camera down my throat and found it. Gave me omeprazole and have taken it for a couple of weeks. He told me to reduce my caffiene intake and avoid alcohol. I still have a couple of beers a week but have reduced my caffiene intake to one cup a day. He mentioned possible throat cancer if this doesn t clear up. Even mentioned something related to HPV . I was very shocked! How should I approach this? Should I be concerned? He said it could take weeks for my throat to heal and I would imagine it would take longer considering I still have a couple of beers a week. Any suggestions?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
throat cancer presenting as granulations : not in support of that.
but if you still are having beer then the granules may not go at all.
Beer causes so much of reflux you can understand .There is no use of taking omeprazole also .
You must stop taking beer .
Go for walk daily and take omeprazole.
You will get improvement .
Answered: Sun, 1 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor